Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lisinopril and scalp itching

Premium Questions

doctor1 MD

can lisinopril combined with HCTZ cause scalp itchiness? ...

doctor1 MD

and for the past few weeks, I have felt ready to jump out of my skin and itchiness all over, scalp , arms, legs. I ... the right one which causes the least side effects, Since I started taking the Lisinopril , I started ...

doctor1 MD

I experienced itching especially of ears and head for two nights. I stopped my 2.5 mg of Lisinopril ... the Lisinopril. YYYY@YYYY ...

doctor1 MD

REGULATING THIS LISINOPRIL DOSAGE. HE KNOW IS EXPERIENCING ITCHING ON HIS ANKLES AND THE FEET ARE SWELLING ...MY 76 YEAR OLD HUSBAND HAD SURGERY FOR A-FIB ABOUT 3 YRS AGO. HE HAS BEEN ON LISINOPRIL EVER SINCE ...

doctor1 MD

.2x day, Lisinopril 20mg. 1x day, Simvastatin 40mg. 1x day, Pantoprazole 40mg. 1x day, Tamsulosin 0.4mg. 1x day. He has been having a terrible rash and itching since April, our Dr. put him on Medrall ...

Public Forum Discussions

doctor1 MD

I m a diabetic and on a lot of medications....humalog, victoza, metformin, lisinopril, atovastation, gabapentin, citilopram, buproprion.... and having ongoing issues with water blister type pustuals on scalp ...

doctor1 MD

Yes, i have pumps on my head that are feeled with clear liquid, hurt, itch, and cause my hair to break off above the root. Antibiotics take it away but come back if i stop taking the meds. ...

doctor1 MD

Itching and skin rash upper thighs and buttock, is it lisinopril related? I was on Lisinopril for 2 ... on upper thighs. Sometimes itch and sometimes not; but I am on antihistamines every day for mega allergies ...

doctor1 MD

I think I have accidentally been taking my Lisinopril prescription twice a day instead of once. I have been having unexplained itching. Would the two be connected? My prescription is for 20mg. I have ...

doctor1 MD

hi i am nithya. i had scalp itching on head . so find a solution for me ...

doctor1 MD

how can you tell if a child has hair cast vs. lice. She has some itching but no readness and I have not seen any bugs. There are these things in her hair but they are not at the base of ths scalp and can ...

doctor1 MD

i am extremely worried. i dont have insurance and for the last few days ive had an itchy scalp with small sores like pimples. it started with a big zit like pimple on my left face side. I popped ...

doctor1 MD

Thought I might have contacted lice at a child s party a few days ago but although I don t see anything in my hair, I am itchy all over and have white flecks that can be seen on my couch and occasionally in my hair. I think it might be dandruff...

doctor1 MD

due to itching scalp but my body is now covered in a read itching rash. Is there anything I can do to releive this itching. I see the rheumatologist on 11th September but I have had this itching rash ...

doctor1 MD

Hi, I have extremely itchy scalp in the top middle of my hair and there is nothing visible, like a fungus, rashes or dandruff, only that my hair is extremely short where it itches, it even itches after ...

Mobile Questions and Answers

doctor1 MD

lisinopril and metoprolol are common medications for this

doctor1 MD

Lisinopril is helpful. Thanks.

doctor1 MD

Hello dear, Blisters on lip on starting lisinopril,especially if there is itching,can indicate allergic reaction,and need immediate stopping and medical attention.But,if you was taking that for long,and blisters started now only,it is unlikely to be due to lisinopril(if no recent change in the brand).Your treating doctor will guide you.If you have further query,I will be happy to help.Thank you.